MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Model Number M0068502160
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a mid-urethral sling and cystoscopy procedure using an advantage fit ultra system, the device did not function correctly when inserted into the patient.Another advantage fit ultra system device was used to complete the procedure.No patient complications were reported.This event has been deemed reportable based on the investigation finding that one of the dilators had separated from the sleeve.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Bock h11: with all the available information, boston scientific corporation concludes that the reported event of device damaged/defective is confirmed through product analysis.During visual investigation of the returned device, one of the dilators had separated from the sleeve.The sleeve was torn at the point where it begins to overlap with the dilator.No other defects were observed to the system, mesh, or delivery device.Upon receipt at our quality assurance laboratory, this advantage fit ultra system device underwent a thorough analysis.Based on the available information, it is likely that excessive pulling force was applied during the placement of the mesh, resulting in the analyzed device condition and the reported complaint.Therefore, the probable cause selected is adverse event related to procedure, which indicates that the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
ADVANTAGE FIT ULTRA SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21938986
Report Number2124215-2025-25022
Device Sequence Number7837502
Product Code OTN
UDI-Device Identifier00191506007669
UDI-Public(01)00191506007669(17)270513(10)34018859
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068502160
Device Catalogue NumberM0068502160
Device Lot Number0034018859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown